# SDR DALA2024021502247

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 EXCESSIVE PLAY SPRING ROD RUDDER MECHANISM ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPLACED SPRING ROD RUDDER MECHANISM ON VERTICAL STABILIZER AS PER A320 FAM AMM 27-21-48-000-001-A AND AMM 27-21-48-400-001- A. (0201017)
